Affordable Access

Access to the full text

Twist Solutions of a Hill's Equation with Singular Term

Authors
  • Torres, Pedro J.
Type
Published Article
Journal
Advanced Nonlinear Studies
Publisher
Advanced Nonlinear Studies, Inc.
Publication Date
Aug 01, 2002
Volume
2
Issue
3
Pages
279–287
Identifiers
DOI: 10.1515/ans-2002-0305
Source
De Gruyter
Keywords
License
Yellow

Abstract

The paper deals with the existence of twist solutions of a Hill's equation with singular term (often called Brillouin equation in the related literature) for a given region of parameters involved on the equation. Solutions of twist type are in particular Lyapunov stable and present interesting dynamical features around them. The techniques of proof include upper and lower solutions, topological degree and classical tools on normal forms of area preserving maps.

Report this publication

Statistics

Seen <100 times